# SDR 04FDEA02731

- Difficulty date: September 19, 2004
- Submitted: October 6, 2004
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11F
- Aircraft serial: 48767
- Aircraft time: 30,601 hours, 6,790 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Part number: ALC81041
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION REMOVED ON NR 25 LT BARREL NUT BORE FOUND EXCEEDED LIMITS PER EO 1-5510-7-5000-C3-PT1 FIGURE 03.  CORROSION REPAIRED AS PER EA 1-5510-81558 TITLE: HORIZONTAL STABILIZER, BARREL NUT BORE 25L, REWORKED BEYOND SB MD11-55-023 REV2 LIMIT.
